Allowing for intra-respondent variations in coefficients estimated on repeated choice data

Hess, S and Rose, JM (2009) Allowing for intra-respondent variations in coefficients estimated on repeated choice data. Transportation Research Part B: Methodological, 43 (6). 708 - 719 . ISSN 0191-2615

Abstract

Metadata

Authors/Creators:
  • Hess, S
  • Rose, JM
Copyright, Publisher and Additional Information: © 2009 Elsevier. This is an author produced version of a paper subsequently published in Transportation Research Part B: Methodological. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Stated Choice, Mixed Logit, Panel Data, Taste heterogeneity, Repeated choice
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Nov 2011 12:19
Last Modified: 16 Sep 2016 14:11
Published Version: http://dx.doi.org/10.1016/j.trb.2009.01.007
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: 10.1016/j.trb.2009.01.007
Related URLs:

Download

Filename: hesss3pdf.pdf

Share / Export

Statistics